# SDR SIMA20130509006

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 26,905 hours, 23,716 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 12061385011
- Condition: Burned
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RUDDER II LOWER LEFT & RIGHT SIDES HAVE BURN MARK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR IAW AEA EO-EM-55MR-420.  THE AIRCRAFT WAS RETURNED TO SERVICE.
